Annals of the Japan Association for Philosophy of Science
Online ISSN : 1884-1228
Print ISSN : 0453-0691
The Effective Sequence of Uniformities and its Limit as a Methodology in Computable Analysis
Mariko YASUGITakakazu MORIYoshiki TSUJII
Author information
JOURNALS FREE ACCESS

2007 Volume 15 Issue 2 Pages 99-121

Details
Abstract

We will speculate on the theory of the effective sequence of unifomities on a set and its effective limit as a methodology to vest a sequence of real functions which have different points of discontinuities with some notion of computability. Some model examples which explain the necessity of such a methodology are presented.

Information related to the author
© The Japan Association for Philosophy of Science
Previous article Next article
feedback
Top